# SDR DALA2023040402600

- Difficulty date: March 16, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 56,186 hours, 39,454 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A TRAY TABLE WAS DISCOVERED TO BE INSTALLED IN THE EMERGENCY EXIT ROW ON SEAT 21B. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. MAINTENANCE REMOVED TRAY TABLE ASSEMBLY FROM THE SEAT BACK. THE AIRCRAFT IS OK FOR SERVICE. (LP #4112060)
